Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 355, Number 10

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Meromorphic groups
Anand Pillay and Thomas Scanlon.
Trans. Amer. Math. Soc. 355 (2003), 3843-3859
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1990567
Poset block equivalence of integral matrices
Mike Boyle and Danrun Huang.
Trans. Amer. Math. Soc. 355 (2003), 3861-3886
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1990568
Multiple orthogonal polynomials for classical weights
A. I. Aptekarev, A. Branquinho and W. Van Assche.
Trans. Amer. Math. Soc. 355 (2003), 3887-3914
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1990569
Maximal singular loci of Schubert varieties in $SL(n)/B$
Sara C. Billey and Gregory S. Warrington.
Trans. Amer. Math. Soc. 355 (2003), 3915-3945
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1990570
Quandle cohomology and state-sum invariants of knotted curves and surfaces
J. Scott Carter, Daniel Jelsovsky, Seiichi Kamada, Laurel Langford and Masahico Saito.
Trans. Amer. Math. Soc. 355 (2003), 3947-3989
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1990571
Spin Borromean surgeries
Gwénaël Massuyeau.
Trans. Amer. Math. Soc. 355 (2003), 3991-4017
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1990572
Fractafolds based on the Sierpinski gasket and their spectra
Robert S. Strichartz.
Trans. Amer. Math. Soc. 355 (2003), 4019-4043
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1990573
Generalized hyperelliptic surfaces
Francesco Zucconi.
Trans. Amer. Math. Soc. 355 (2003), 4045-4059
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1990574
Tribasic integrals and identities of Rogers-Ramanujan type
M. E. H. Ismail and D. Stanton.
Trans. Amer. Math. Soc. 355 (2003), 4061-4091
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1990575
Burghelea-Friedlander-Kappeler’s gluing formula for the zeta-determinant and its applications to the adiabatic decompositions of the zeta-determinant and the analytic torsion
Yoonweon Lee.
Trans. Amer. Math. Soc. 355 (2003), 4093-4110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1990576
Inverse functions of polynomials and orthogonal polynomials as operator monotone functions
Mitsuru Uchiyama.
Trans. Amer. Math. Soc. 355 (2003), 4111-4123
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1990577
The structure of equicontinuous maps
Jie-Hua Mai.
Trans. Amer. Math. Soc. 355 (2003), 4125-4136
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1990578
Heegner zeros of theta functions
Jorge Jimenez-Urroz and Tonghai Yang.
Trans. Amer. Math. Soc. 355 (2003), 4137-4149
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1990579
Geometry of graph varieties
Jeremy L. Martin.
Trans. Amer. Math. Soc. 355 (2003), 4151-4169
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1990580
Generalized associahedra via quiver representations
Robert Marsh, Markus Reineke and Andrei Zelevinsky.
Trans. Amer. Math. Soc. 355 (2003), 4171-4186
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1990581
Fibred knots and twisted Alexander invariants
Jae Choon Cha.
Trans. Amer. Math. Soc. 355 (2003), 4187-4200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1990582
Sub-bundles of the complexified tangent bundle
Howard Jacobowitz and Gerardo Mendoza.
Trans. Amer. Math. Soc. 355 (2003), 4201-4222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1990583
The autohomeomorphism group of the Cech-Stone compactification of the integers
Juris Steprans.
Trans. Amer. Math. Soc. 355 (2003), 4223-4240
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1990584
The geometry of 1-based minimal types
Tristram de Piro and Byunghan Kim.
Trans. Amer. Math. Soc. 355 (2003), 4241-4263
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1990585
Errata to “Metric character of Hamilton–Jacobi equations”
Antonio Siconolfi.
Trans. Amer. Math. Soc. 355 (2003), 4265-4265
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1953535